# SDR USAA2013012500010

- Difficulty date: January 24, 2013
- Submitted: January 25, 2013
- Operation: Air carrier
- Aircraft: N406US
- Make and model: Boeing 737401
- Aircraft serial: 23876
- Aircraft time: 66,483 hours, 44,684 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Check Valve
- Condition: Failed
- Location: Zone 100
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CREW REPORTED THE AIRCRAFT WILL NOT HOLD PRESSURIZATION WITH BLEEDS AND PACKS ON IN EITHER STANDBY OR MANUAL WITH OUTFLOW CLOSED.  FLIGHT RETURNED TO FIELD AT MIA AND LANDED WITHOUT INCIDENT.  MAINTENANCE PRESSURIZED AIRCRAFT AND FOUND AIR GUSHING OUT OF THE CONDITIONED AIR DUCT ATTACHMENT POINT AT THE BOTTOM OF THE FUSELAGE.  REMOVED AND REPLACED SWING CHECK VALVE PER AMM 21-21-15.  ALSO, REMOVED AND REPLACED A/C DUCT ASSEMBLY DEBRIS SCREEN PER AMM 21-21-12.  OPS AND LEAK CHECK GOOD PER AMM 21-00-05.
